MathSciNet Relay Station
MathSciNet bibliographic data
MR506618 22E70 (33A75 35A25 53B20)
Kalnins, E. G.; Miller, Willard, Jr. $R$-separation of variables for the four-dimensional flat space Laplace and Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 244 (1978), 241–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement